# SDR DALA2022070504627

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 58,251 hours, 40,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS POWERED BY B5-231 WERE INOPERATIVE. REPLACED B5-231 AND APPLICABLE POWER SUPPY PER B717 AMM 33-51. (LP #8829616)
